# SDR AU001023

- Difficulty date: September 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE FIRE WARNING. A THOROUGH INVESTIGATION OF THE FIRE WARNING SYSTEM COULD FIND NO FAULTS AND THE SYSTEM HAS OPERATED CORRECTLY SINCE. DEFECT NOT CONFIRMED.
